# SDR TWAA9803817

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54345
- Make and model: Boeing 727231
- Aircraft serial: 21632
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fasteners
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING C-CHECK, FOUND LEFT INBOARD MID FLAP TOP ROW INBOARD FASTENERS, 3 INCIDCATED CRACKED WITH LOW FREQ EDDY CURRENT.  COLD WORKED HOLES AND INSTALLED FASTENERS PER SERVICE BULLETING 727-57-160.  (M)
